# SDR 96FDEA01633

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651627910
- Condition: Corroded
- Location: Bs 740-848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0711  020.  CORROSION (C53-224-01(2) ON LONGITUDINAL BEAM AT BS 740 TO BS 812 AND BS 825- TO BS 840 RBL 25 WL 208 P/N 65-16279-10.  REMOVED AND REPLACED LONGITUDINAL BEAM AT BS 740-850, RBL 25, WL 208.
